# SDR 249TR0063

- Difficulty date: December 22, 2004
- Submitted: December 26, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 74,137 hours, 27,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL FOR AFT LAVATORY FORWARD WALL IS CORRODED.  REPLACED HAT CHANNEL PER SRM 51-10-1 AND SRM 51-30-0.
